PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 164 | 1 | 1-33
Tytuł artykułu

Wildness in the product groups

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Non-abelian Polish groups arising as countable products of countable groups can be tame in arbitrarily complicated ways. This contrasts with some results of Solecki who revealed a very different picture in the abelian case.
Rocznik
Tom
164
Numer
1
Strony
1-33
Opis fizyczny
Daty
wydano
2000
otrzymano
1998-02-02
poprawiono
1999-11-29
Twórcy
autor
  • 6363 MSB, Mathematics University of California at Los Angeles, Los Angeles, CA90095-1555, U.S.A., greg@math.ucla.edu
Bibliografia
  • [1] J. Barwise, Admissible Sets and Structures: An Approach to Definability Theory, Perspectives in Math. Logic, Springer, New York, 1975.
  • [2] H. Becker and A. S. Kechris, The Descriptive Set Theory of Polish Group Actions, London Math. Soc. Lecture Note Ser. 232, Cambridge, 1996.
  • [3] H. Friedman and L. Stanley, A Borel reducibility theory for classes of structures, J. Symbolic Logic 54 (1989), 894-914.
  • [4] G. Hjorth, A universal Polish G-space, Topology Appl. 91 (1999), 141-150.
  • [5] J. W. Hungerford, Algebra, Grad. Texts in Math. 73, Springer, New York, 1974.
  • [6] A. S. Kechris, Classical Descriptive Set Theory, Grad. Texts in Math. 156, Springer, Berlin, 1995.
  • [7] M. Makkai, An example concerning Scott heights, J. Symbolic Logic 46 (1981), 301-318.
  • [8] M. Nadel, Scott sentences and admissible sets, Ann. Math. Logic 7 (1974), 267-294.
  • [9] S. Shelah, Refuting the Ehrenfeucht conjecture on rigid models, Israel J. Math. 25 (1976), 273-286.
  • [10] W. Sierpiński, Elementary Number Theory, North-Holland, Amsterdam, 1988.
  • [11] S. Solecki, Equivalence relations induced by actions of Polish groups, Trans. Amer. Math. Soc. 347 (1995), 4765-4777.
  • [12] R. J. Vaught, Invariant sets in topology and logic, Fund. Math. 82 (1974/75) (collection of articles dedicated to Andrzej Mostowski on his sixtieth birthday), 269-294.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv164i1p1bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.